×

A note on the Gauss-Green theorem. (English) Zbl 0087.27302


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] E. De Giorgi, Su una teoria generale delta misura \( r - 1\) dimensionale in un spazio ad \( r\) dimensioni, Annali di Matematica Ser. 4 vol. 36 (1954) p. 191. · Zbl 0055.28504
[2] -, Nuovi teoremi relativi alle misure \( r - 1\) dimensionali in uno spazio ad \( r\) dimensioni, Ricerche di Matematica vol. 4 (1955) p. 95. · Zbl 0066.29903
[3] Herbert Federer, The Gauss-Green theorem, Trans. Amer. Math. Soc. 58 (1945), 44 – 76. · Zbl 0060.14102
[4] Herbert Federer, Coincidence functions and their integrals, Trans. Amer. Math. Soc. 59 (1946), 441 – 466. · Zbl 0060.14101
[5] -, The \( (\phi ,k)\) rectifiable subsets of \( n\) space, Trans. Amer. Math. Soc. vol. 62 (1947) p. 114. · Zbl 0032.14902
[6] -, An analytic characterization of distributions whose partial derivatives are representable by measures, Bull. Amer. Math. Soc. Abstract 60-4-407 (1954).
[7] W. H. Fleming and L. C. Young, Representations of generalized surfaces as mixtures, Rend. Circ. Mat. Palermo (2) 5 (1956), 117 – 144. · Zbl 0075.30703
[8] K. Krickeberg, Distributions and Lebesgue area, Bull. Amer. Math. Soc. Abstract 63-4-437 (1957).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.